Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Cyclic suspension of knots and periodicity of signature for singularities


Author: Walter D. Neumann
Journal: Bull. Amer. Math. Soc. 80 (1974), 977-981
MSC (1970): Primary 32C40, 57C54; Secondary 57A65
MathSciNet review: 0358797
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C40, 57C54, 57A65

Retrieve articles in all journals with MSC (1970): 32C40, 57C54, 57A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13605-0
PII: S 0002-9904(1974)13605-0